MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · JAMA · 1990

Tryptophan-associated eosinophilic connective-tissue disease. A new clinical entity?

Clauw D J, Nashel D J, Umhau A, Katz P

СтатьяПеревод пока не подготовлен

Аннотация

Seven patients who developed a syndrome of eosinophilia, connective-tissue disease, and cutaneous abnormalities while ingesting tryptophan were examined. Other clinical manifestations commonly seen were pulmonary symptoms, fever, lymphadenopathy, and the development of myopathy. Laboratory features included mild elevations of aldolase and lactate dehydrogenase levels, with essentially normal creatine kinase levels, erythrocyte sedimentation rates, and C-reactive protein levels. Biopsy findings included features of scleroderma, small-vessel vasculitis, fasciitis, and myopathy. Discontinuation of tryptophan administration and implementation of corticosteroid therapy were of some benefit in relieving the intense myalgias and cutaneous findings that developed. Although temporally related to tryptophan ingestion, it is unclear whether this substance, a metabolite, or a contaminant were causal. We speculate that the pathogenesis of this syndrome may relate to abnormalities in tryptophan metabolism.

Для цитирования: Clauw D J, Nashel D J, Umhau A, Katz P. Tryptophan-associated eosinophilic connective-tissue disease. A new clinical entity?. JAMA. 1990.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.